Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Accurate strategies for small divisor problems


Authors: R. de la Llave and David Rana
Journal: Bull. Amer. Math. Soc. 22 (1990), 85-90
MSC (1985): Primary 39-04, 39B99, 70K50, 58F27; Secondary 65J15, 30D05, 58F30, 58F10
DOI: https://doi.org/10.1090/S0273-0979-1990-15848-3
MathSciNet review: 1008096
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] V. I. Arnold, Geometric methods in the theory of ordinary differential equations, Springer-Verlag, Berlin and New York, 1983. MR 695786
  • [CC] A. Celletti and L. Chierchia, Construction of analytic K.A.M. surfaces and effective stability bounds, Comm. Math. Phys. 118 (1988), 119-161. MR 954678
  • [BZ] D. Braess and E. Zehnder, On the numerical treatment of a small divisor problem, Numer. Math. 39 (1982), 269-292. MR 669322
  • [L] O. E. Lanford III, Computer assisted proofs in analysis, Physica 124A (1984), 465-470. MR 759197
  • [LT] C. A. Liverani, G. Servizi, and G. Turchetti, Some K.A.M. estimates for C L. Seigel's center problem, Lett. Nuovo Cimento 39 (1984), 417-423. MR 746559
  • [M] R. E. Moore, Methods and applications of interval analysis, SIAM Philadelphia, 1979. MR 551212
  • [Mo] J. Moser, Is the solar system stable?, Math. Intelligencer 1 (1978), 65-71. MR 495314
  • [MP] R. MacKay and I. C. Percival, Converse K.A.M.: Theory and Practice, Comm. Math. Phys. 98 (1985), 469-512. MR 789867
  • [R] D. Rana, Proof of accurate upper and lower bounds to stability domains in small denominator problems, Thesis, Prinecton Univ., 1987.
  • [S] J. Stark, An exhaustive criterion for the non-existence of invariant circles for area-preserving twist maps, Comm. Math. Phys. 117 (1988), 177-189. MR 946999
  • [Z] E. Zehnder, Generalized implicit function theorems and applications to some small divisor problems, Comm. Pure Appl. Math. 28 (1975), 91-140; 29 (1975), 49-111. MR 380867

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 39-04, 39B99, 70K50, 58F27, 65J15, 30D05, 58F30, 58F10

Retrieve articles in all journals with MSC (1985): 39-04, 39B99, 70K50, 58F27, 65J15, 30D05, 58F30, 58F10


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15848-3

American Mathematical Society